Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

How to speed up testosterone injections?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Question
hELLO AT testosterone to the medication regiment. Usually i TAKE APPROX: .7CC OF .dEPO tESTOSTERONE EACH WEEK. uNFORTUNATELY, 4 MONTHS AGO i STARTED BEING TREATED FOR LOWER BACK 'rHYSZOTOMIES (?) WHERE THEY CUT/BURN THE NERVES GIVING THE MOST OF THE TROUBLe. dURING THESE PAST FOUR MONTHS i HAVE NEGLECTED THE tESTOSTERONE INJECTIONS. sO i'M ATTEMPTING TO FIND A WAY TO SPEED THEM UP IF POSSIBLE BEFORE MY NEXT BLOOD TEST COMES DUE IN aROUND XXXXXXX iS THERE A BASIC FORMULA i SHOULD BE ABLE TO FIND OUT THERE FOR THIS? tHANK yOU, nITRO-nICKY
Posted Mon, 10 Mar 2014 in Thyroid Problem and Hormonal Problems
 
 
Answered by Dr. Shanthi.E 2 hours later
Brief Answer: re-start testosterone as usual Detailed Answer: Hello, I have read your query and understand your concern. There is no way to speed up the testosterone injections now. You can re-start with the usual dosage every week right away. Everything should be fine before the next blood test due in XXXXXXX There is no basis formula as such for this. Regarding your lower back problem, it would be better if you could write more about the treatment being given. I am not able to get the term rHYSZOTOMIES. Let me know if you have more queries.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor